MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER
Catalog Number DR80104
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.D2(lit;dqy).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure through the dorado pta balloon.During the procedure, it was found that the balloon allegedly pulls off the shaft.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one dorado pta dilatation catheter.During visual evaluation a complete circumferential break was noted at the proximal balloon joint.The gw and inflation lumen were noted to be exposed from the catheter.The balloon was not returned.Within the break the inner gw lumen was exposed and noted to have a kink.The inflation lumen was noted to have multiple kinks.Two points of narrowing were noted to the catheter shaft; bending was noted to the gw and inflation lumen proximal to the bifurcate.Blood residue was observed on the catheter shaft.During functional testing microscopic analysis was performed on the anomalies noted on the catheter.Functional testing was not performed due to returned condition of detachment.One photo provided and reviewed.The photo shows that the catheter device is visible inside the transparent pouch.The balloon and shaft are detached into 2 segments.The stylet was loaded to the detached balloon.No other anomalies were noted.Therefore, the investigation is confirmed for the reported detachment as the balloon and shaft detached into two segments.A definitive root cause for the reported detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (lit; dqy).B5, d4 (medical device lot #, unique identifier (udi) #), g3, h6 (patient, component, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure using the dorado pta balloon.Prior to the procedure, the distal end of the balloon allegedly came off completely.The procedure was completed using another balloon.There was no patient contact.

Brand Name
DORADO
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23904105
Report Number2020394-2025-02258
Device Sequence Number7732221
Product Code LIT
UDI-Device Identifier00801741059544
UDI-Public(01)00801741059544(17)280430(10)93RK0162
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDR80104
Device Lot Number93RK0162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown